# SDR DALA2023010600098

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 24,611 hours, 9,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED POWER SUPPLY FOR L1 DOOR PER B737 AMM 33-51. OPS CHECK GOOD.
